# SDR DALA2021020800729

- Difficulty date: February 5, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 67,335 hours, 30,899 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3251 CORROSION LOWER SILL RH SIDE LOCATED AT LEVEL FR66 AT AFT GALLEY AREA SSI 514147. CORRECTIVE ACTION: PERFOMRED PERMANENT REPAIR AS PER SRM A320 53-41-14. (1723627)
